# SDR 06FDEA03265

- Difficulty date: September 12, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 388
- Aircraft time: 36,805 hours, 23,004 cycles
- Engine: Pwa PW4158
- Engine time: 27,609 hours, 13,336 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT DEPARTURE CONTROL INFORMED US THAT  TOWER SAID WE WERE EMITTING BLACK SMOKE OUT OF NR 1  ENGINE. ALL ENGINE PARAMETERS INDICATED NORMAL.  ELECTED TO MAKE A PRECAUTIONARY LANDING.  PER CREW DEBRIEF- CAPT REPORTED ALL NORMAL INDICATIONS, ON INBND LEG TO LAX TOWER REPORTED NO BLACK SMOKE NOTED, FLIR IMAGING ALSO WAS USED ON FINAL APPROACH BY LAX OPERATION DEPT, WITH NO UNUSUAL HEAT PATTERNS OR FLARE UPS NOTED.  INSPECTED ENG - FOUND HYD LEAK AT BLUE SYS MANIFOLD, REPLACED FILTER BOWL AND FILTER - RAN ENG WITH NO EVIDENCE OF SMOKE  AMM 29-11-36-3 & JRH CHAP 5-6
